Skip to main content
Log in

Langlands Parameters of Quivers in the Sato Grassmannian

  • Published:
Communications in Mathematical Physics Aims and scope Submit manuscript

Abstract

Motivated by quantum field theoretic partition functions that can be expressed as products of tau functions of the KP hierarchy we attach several types of local geometric Langlands parameters to quivers in the Sato Grassmannian. We study related questions of Virasoro constraints, of moduli spaces of relevant quivers, and of classical limits of the Langlands parameters.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Anagnostopoulos K.N., Bowick M.J., Schwarz A.: The solution space of the unitary matrix model string equation and the Sato Grassmannian. Commun. Math. Phys. 148, 469–485 (1992)

    Article  ADS  MathSciNet  MATH  Google Scholar 

  2. Frenkel E., Gaitsgory D.: Local geometric Langlands correspondence and affine Kac–Moody algebras. Prog. Math. 253, 69–260 (2006)

    Article  MathSciNet  MATH  Google Scholar 

  3. Fukuma M., Kawai H., Nakayama R.: Infinite dimensional Grassmannian structure of two-dimensional quantum gravity. Commun. Math. Phys. 143, 371–403 (1992)

    Article  ADS  MathSciNet  MATH  Google Scholar 

  4. Hollowood T., Miramontes L., Nappi C., Pasquinucci A.: Hermitian vs. Anti-Hermitian 1-matrix models and their hierarchies. Nucl. Phys. B 373, 247–280 (1992)

    Article  ADS  Google Scholar 

  5. Kac V., Schwarz A.: Geometric interpretation of the partition function of 2D gravity. Phys. Lett. B 257, 329–334 (1991)

    Article  ADS  MathSciNet  Google Scholar 

  6. Schwarz A.: Quantum curves. Commun. Math. Phys. 338, 483–500 (2015)

    Article  ADS  MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Martin T. Luu.

Additional information

Communicated by H. T. Yau

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Luu, M.T., Penciak, M. Langlands Parameters of Quivers in the Sato Grassmannian. Commun. Math. Phys. 357, 775–789 (2018). https://doi.org/10.1007/s00220-017-3040-5

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00220-017-3040-5

Navigation